MAUDE Adverse Event Report: MIDMARK CORPORATION MIDMARK; LED DENTAL LIGHT,

MIDMARK CORPORATION MIDMARK; LED DENTAL LIGHT,
Model Number 153905-002
Medical Device Problem Code Misassembly by Users (3133)
Health Effect - Clinical Code Bruise/Contusion (1754)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information received in the service request and pictures of the device in question verify the reported event is consistent with a previously identified issue with setup instructions not being followed.The issue has since been addressed.
 
Event or Problem Description
It was reported to midmark that a led light and post that connects to the ceiling became loose resulting in the assembly to fall.At the time of the incident the office personnel (assistant) was pulling the light towards her while cleaning it.There was no patient sitting in the chair at the time of the event.The office reported the assistant received light bruising, but did not seek addiitional medical attention.Midmark is reporting this incident due to previous reporting of similiar incidents.

Brand Name
MIDMARK
Common Device Name
LED DENTAL LIGHT,
Manufacturer (Section D)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer (Section G)
MIDMARK CORPORATION
60 vista drive
versailles OH 45380
Manufacturer Contact
kort fledderjohann
60 vista drive
versailles, OH 45380
MDR Report Key24224168
Report Number1523530-2026-00001
Device Sequence Number13107698
Product Code EAZ
UDI-Device Identifier00841709107405
UDI-Public00841709107405
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number153905-002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown